# SDR AALA201711069039

- Difficulty date: November 3, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 10,745 hours, 3,393 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367409100000
- Condition: Delaminated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATON ON AFT CARGO FLOOR PANEL 151RG.  REPLACED THE FLOOR PANEL.  AIRCRAFT WAS GROUNDED
